New Maker Of Generic Wellbutrin Sr
Posted 06 July 2008 - 12:39 PM
Posted 09 November 2008 - 12:42 PM
Well, I felt the Actavis WB work on the first day, not long after I took it. I was supposed to use 150mg for three days, but I couldn't figure out how to break it in two (no perforations? sorry, I don't know much about pill handling) so I just went ahead and took it whole. I figured i could handle it; I'm 185 lbs. 6'1" and in good shape. I don't remember how the brand name felt like at first, but I really felt positive mentally for the first 3 days. I felt positive, the things that got me down no longer weighed so heavily on my mind (as they shouldn't), and I felt more social. The only side-effect was that I felt a bit too wired. I thought to myself that this is amazing, that if I could fell like this every day, minus a few notches on the wired feeling, I could be truly happy. The wired feeling felt like maybe 1/20th the effect of a bump of illegal drug, not a feeling I want to have in all of life's situations.
The amazing thing to me was that I had no desire to drink, which I had been doing most evenings to moderate excess, pardon the oxymoron, to feel relaxed. I went out with friends Friday night and was barely able to have 1 drink, it did not provide me any feelings of elation or relaxation as I was already feeling good about myself. I ended up giving it away. What a sea change! I tried illegal drug too, and it surprisingly did not really affect me much. It was strange. I felt like I could give Cheech and Chong a run for their money and still come out clearheaded, so that vice no longer had much of a draw for me. "Great," I said. "To hell with that stuff anyway!"
Also, just like they tell you, weight loss occurred, and it was obvious why. I had much less desire to eat. I only ate when I was hungry, like one is supposed to do. And cutting out my bottle alcohol a night excised about 600 empty calories a night. Plus, I had the energy to go and lift weights and jog again, and to get out of bed early on the weekend and do things. Incredible.
By day 4-5, things had toned down. The "honeymoon" effect had worn off on me. Day 6 I had a bit of a low. I went out with some friends to the bar and was essentially a teetotaler, save for one glass of Cabernet. I felt like the alcohol was not quite as distasteful as it was two nights prior, but i still had no desire to binge. I now like being in better control of my faculties, and WB does seem to exacerbate the residual feelings the day after, even if one consumed only a modicum of alcohol. I did, however, sense some of the negative feelings return as well as a slight malaise. I found myself being less positive and more of a downer again, and could see myself doing it, and it made me a little sad. I thought, "why can't I feel like I felt 2 days ago! I would have been a much more fun friend to be around!" But after further self-analysis I realized that I was still a bit more reasonable that I was prior to starting on the medication. And the diminished desire for boozing certainly held me in good stead. I knew that the Honeymoon was over, so I wasn't too upset or despondent about my half-relapse. I have hope that things will balance out eventually. And from what I've learned from this forum is that if one has an initial positive response to WB, one is more likely to see the long-term therapeutic effects. Here's to hoping, a relatively foreign concept to me these days.
I'm on day 6 now and feeling OK and generally positive but with less overall excitement for life. I'm certainly going to stick with it. I do feel like Actavis' product is genuinely effective, but I'd like to hear a perspective of someone who had positive effects on the brand name and then switched to Actavis' generic. It's only been around for about 2 months. Duane Reade here in NYC carries it. Cheers!
Posted 09 November 2008 - 06:37 PM
That was a great post, you are a good writer and you have described basically what I went through the first week. That honeymoon was great and it was disappointing that it didn't last. I'm in week 6 and I have switched(maybe temporarily if I don't notice a significant benefit) from the Watson generic 150mg SR twice a day to the brand. When I first started on the bupropion and was experiencing the honeymoon I noticed a significant reduction in my anxiety level, but it gradually creeped back until it became very difficult to function normally, especially at work, so I would carry a quarter tab of klonapin in my pocket in case I felt like I was going to come unglued. It's really difficult to try and hide your anxiety and try to act normal and relaxed around other people and that adds to the anxiety too. So I started back on the Remeron again (45mg) last night and staying on the WB to see if that helps the anxiety. I don't like feeling like I need more meds just to function when you just want to get over it and be normal, but I've sort of resigned myself to the fact that I may be on meds the rest of my life--but I still hold out hope that I may reach some kind of enlightenment that will cure me--well, that's the power of hope. I see my pdoc tomorrow and I will discuss my med situation with him.
Well, I'm sorry I wasn't able to answer your question about Actavis but just wanted to let you know that I could relate to what you wrote. I hope someone else will have some feedback for you.
Posted 10 November 2008 - 08:36 PM
Today was day 7, and I truly tested the mettle of WB. I woke up feeling a bit tired, but a cup of coffee soon fixed that. I work at an audio production company, and I've been scheduling today's as well as the next two days' sessions for weeks. We have multiple actors coming in at very specific times to act in the scenes that need to be recorded. I never know if I scheduled it right until the day of, really! if things go wrong it can be a nightmare; actors crawling up the walls of the lounge if we're running behind, and they get paid for it too. Oh, and the clients from overseas were attending the sessions, which can add another level of anxiety to the day. I get to the studio to find that one of the authors of the program changed over half of the script the day of the session. Word changes, direction changes, actor changes, the whole gamut. And to top that off, the air conditioning broke, making it about 85F in the control room, and more in the studio for our poor actors. So the heat, metaphorically and figuratively, was turned up today.
What happened? I dealt with it, and with a smile to boot. It's not like I was feeling nothing. Yes, I was anxious for a bit and stressed, but I was better that I've ever felt in that kind of situation. Before, I used to worry that I would snap during the session and make a fool of myself in front of the clients ,which is a horrible feeling to have. Today, I just shrugged it off. It's just work after all! It's not life-threatening. I was still able to smile and laugh throughout, which gave the appearance to the clients that we had things completely under control and were not stressed by it at all. At least for me, I feel like it's in part to do with the WB. Will I be able to sleep tonight, though? Now, that's the question! I'm still battling that situation.
Posted 11 November 2008 - 06:10 PM
It doesn't seem that anyone has had experience with your generic but it sounds like you're doing great! Your description of your demanding position, and how you were able to handle it, seems to show that the WB is working well for you. I'm always encouraged to hear success stories, at least I hope you continue to experience greater benefit as you reach that telling 6-8 weeks. As for me, I had high anxiety prior to starting the WB but it has not increased with the WB, perhaps it is a bit less, it's difficult to tell. I am about 6.5 weeks into the WB and I have restarted Remeron so we'll see how that goes. I saw may pdoc yesterday and I will be start counseling tomorrow. That is one of the benefits of WB for me; I have been more open to communication and realizing that I need to get my issues out instead of keeping everything bottled up which is the way I have dealt with stressful/traumatic situations all my life. I believe this is the source of my anxiety, but changing ingrained bad habits that seem hardwired to my personality is very difficult. Good luck to you and keep us posted on your progress!
Posted 13 January 2010 - 07:00 AM
i thought TEVA was bad. this is even worse.
at least TEVA made me drop the pounds, this is making me gain weight.
i change insurance plans next month, so i'm going back to either watson's wellbutrin or teva's. actavis is not good.
or maybe i need to increase my dose to 450 mg. that's what i used to take.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users